Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 114, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2018, 4:41 PM CDT for 5 counties in Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2018, 4:41 PM CDT (21:41 UTC)
- Expired
- Jul 14, 2018, 5:25 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
089 WUUS53 KILX 142141 SVRILX ILC017-125-129-137-167-142245- /O.NEW.KILX.SV.W.0114.180714T2141Z-180714T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 441 PM CDT SAT JUL 14 2018 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Menard County in central Illinois... Northwestern Sangamon County in central Illinois... Eastern Cass County in west central Illinois... Southern Mason County in central Illinois... Eastern Morgan County in west central Illinois... * Until 545 PM CDT. * At 441 PM CDT, severe thunderstorms were located along a line extending from near Chandlerville to near Franklin, moving east at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Springfield, Mason City, Chatham, Alexander, Sherman, Rochester, Riverton, Petersburg, Athens, Williamsville, New Berlin, Ashland, Pleasant Plains, Greenview, Loami, Franklin, Chandlerville, Tallula, Kilbourne and Jerome. This includes the following highways... Interstate 55 between mile markers 88 and 106. Interstate 72 between mile markers 70 and 106. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. These storms may cause serious injury and significant property damage. && LAT...LON 4025 8967 3971 8951 3957 9014 4014 9023 TIME...MOT...LOC 2141Z 254DEG 24KT 4011 9015 3965 9007 HAIL...<.75IN WIND...60MPH $$ Shimon
3 follow-up statements
116
WWUS53 KILX 142159
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
459 PM CDT SAT JUL 14 2018
ILC017-137-142209-
/O.CAN.KILX.SV.W.0114.000000T0000Z-180714T2245Z/
Cass-Morgan-
459 PM CDT SAT JUL 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS AND EASTERN
MORGAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4025 8967 3971 8951 3961 8993 3962 8995
4001 9000 4009 9000 4011 9001 4018 9002
TIME...MOT...LOC 2159Z 254DEG 24KT 4014 9001 3968 8993
$$
ILC125-129-167-142245-
/O.CON.KILX.SV.W.0114.000000T0000Z-180714T2245Z/
Menard-Sangamon-Mason-
459 PM CDT SAT JUL 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MENARD...NORTHWESTERN SANGAMON AND SOUTHEASTERN MASON COUNTIES...
At 459 PM CDT, severe thunderstorms were located along a line
extending from Kilbourne to near New Berlin, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Mason City, Chatham, Sherman, Rochester, Riverton,
Petersburg, Athens, Williamsville, New Berlin, Pleasant Plains,
Greenview, Loami, Tallula, Kilbourne, Jerome, Southern View, Leland
Grove, Grandview and Spaulding.
This includes the following highways...
Interstate 55 between mile markers 88 and 106.
Interstate 72 between mile markers 81 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4025 8967 3971 8951 3961 8993 3962 8995
4001 9000 4009 9000 4011 9001 4018 9002
TIME...MOT...LOC 2159Z 254DEG 24KT 4014 9001 3968 8993
HAIL...<.75IN
WIND...60MPH
$$
Shimon283
WWUS53 KILX 142218
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
518 PM CDT SAT JUL 14 2018
ILC125-129-167-142245-
/O.CON.KILX.SV.W.0114.000000T0000Z-180714T2245Z/
Menard-Sangamon-Mason-
518 PM CDT SAT JUL 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN MENARD...NORTH CENTRAL SANGAMON AND SOUTHEASTERN MASON
COUNTIES...
At 518 PM CDT, severe thunderstorms were located along a line
extending from near Mason City to Springfield, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Mason City, Sherman, Riverton, Athens, Williamsville,
Greenview, Jerome, Southern View, Leland Grove, Grandview, Spaulding,
Clear Lake, Cantrall, Capital Airport, Fancy Prairie and Sweetwater.
This includes the following highways...
Interstate 55 between mile markers 95 and 106.
Interstate 72 between mile markers 92 and 93, and between mile
markers 101 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4025 8967 3977 8953 3975 8967 3975 8976
3998 8975 4009 8978 4014 8979 4022 8983
TIME...MOT...LOC 2218Z 247DEG 29KT 4019 8974 3979 8963
HAIL...<.75IN
WIND...60MPH
$$
Shimon195
WWUS53 KILX 142225
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
525 PM CDT SAT JUL 14 2018
ILC125-129-167-142235-
/O.CAN.KILX.SV.W.0114.000000T0000Z-180714T2245Z/
Menard-Sangamon-Mason-
525 PM CDT SAT JUL 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD...NORTH CENTRAL
SANGAMON AND SOUTHEASTERN MASON COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
LAT...LON 4025 8967 3977 8953 3975 8967 3975 8976
3998 8975 4009 8978 4014 8979 4022 8983
TIME...MOT...LOC 2223Z 254DEG 24KT 4020 8969 3980 8958
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 14, 3:28 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 328 PM CDT Sat Jul 14 2018 .SHORT TERM...(This evening through Sunday) ISSUED AT 259 PM CDT Sat Jul 14 2018 Upper level disturbances lined up across the region responsible for both this mornings convection in Central IL, and this afternoon out in NE Missouri. The warm, unstable airmass had plenty of moisture fed into the region after days of WAA out of the south. The storm complex eventually developed a strong cold pool by mid morning, and tracking the outflow on sat imagery, the outflow was tracking into southeastern IL where the airmass was untouched, and warming into the max heat of the day with very little in the way of cloud cover. That was enough forcing for another round of strong convection this afternoon. Meanwhile, the second disturbance over Missouri is also strengthening, and still trying to get organized with a general lack of shear. These thunderstorms and their associated boundaries are further complicating the forecast through the overnight. As a result, the pops are widespread, but being confined to the moderate chance/scattered category. This actually continues into Sunday morning. The previous forecast was far more aggressive with the convection tomorrow, but tonights convection lingers in the models into the morning, starting the day with a little less stratification/less impressive lapse rates in the atmosphere and clouds. Tomorrows extent of precip then becomes more of a factor of the timing of the next upper wave as much as the sun burning through and destabilizing the airmass. Models have come full circle as well, suppressing what previously had been an active day. That being said, it is a hot and muggy airmass and the models may actually be over-suppressing the convective potential. =Pops have been lowered from likely, but not by much. && .LONG TERM...(Sunday night through Saturday) ISSUED AT 259 PM CDT Sat Jul 14 2018 Sunday night, the front finally starts to settle further into the region, driving pops Sun night/Monday. The frontal passage Monday afternoon/overnight will be the best chances for a more widespread rainfall, with heavy rain potential across the board given the available moisture in the region. Once the front moves through, the temps cool into the mid 80s into the middle of the week. Thursday, the next system deepens enough aloft to pull even cooler air into the mid levels from the northeast, potentially setting up some decent lapse rates for showers and thunderstorms for Thursday night/Friday...and offer some below normal temperatures for a more comfortable Friday. However, that lull in the weather is amidst northwesterly flow in a far more progressive wave pattern. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1245 PM CDT Sat Jul 14 2018 Problematic forecast with scattered showers and thunderstorms ill-timed in prev model runs. Still dealing with current precip and cigs in BMI/CMI/DEC. Another round of showers and thunderstorms will be possible this afternoon, driven by max heating, as well as the next short wave moving into the state later this afternoon/evening. At this point, delineating convective initiation is going to be a very short term prospect. For now, going with a couple hours without precip, as cu is just starting to show up on visible in the western terminals... and VCTS beyond that. Tempo group in for at least the best chance for thunder later this afternoon. Visibility concerns overnight will hinge on location of showers/enhancement to llvl RH this afternoon...better predicted by the xover temps later this afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM CDT this evening for ILZ041>057-061>063- 066>068-071>073. && SHORT TERM...HJS LONG TERM...HJS AVIATION...HJS
Hazardous weather outlook, Jul 14, 4:02 PM CDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 402 PM CDT Sat Jul 14 2018 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan- Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion- Woodford- 402 PM CDT Sat Jul 14 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Several rounds of thunderstorms are possible again later this afternoon and through tonight. A few of the storms may be capable of strong wind gusts. Locally heavy rainfall is also anticipated. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Periodic thunderstorm chances will persist through Monday. Additional thunderstorms are possible Thursday. At this time, it appears the threat for widespread severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Special weather statement, Jul 14, 12:36 PM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1236 PM CDT SAT JUL 14 2018
ILZ054-056-061-141800-
Coles-Moultrie-Shelby-
1236 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLES...SOUTHEASTERN
MOULTRIE...EASTERN SHELBY AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 100
PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Allenville, or 7 miles east of Sullivan, moving east at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Mattoon, Humboldt, Lerna, Allenville, Cooks Mill, Coles, Gays and
Coles County Airport.
This includes Interstate 57 between mile markers 184 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3939 8829 3947 8858 3965 8856 3966 8847
3965 8824
TIME...MOT...LOC 1736Z 273DEG 18KT 3956 8848
37Special weather statement, Jul 14, 1:13 PM CDT, 3 hours 28 minutes before
Special Weather Statement National Weather Service Lincoln IL 113 PM CDT SAT JUL 14 2018 ILZ061-141845- Shelby- 113 PM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHELBY COUNTY UNTIL 145 PM CDT... At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near Shelbyville, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Shelbyville, Cowden, Clarksburg and Mode. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3926 8893 3944 8892 3948 8867 3922 8869 TIME...MOT...LOC 1812Z 272DEG 14KT 3935 8884 37
Special weather statement, Jul 14, 1:45 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Lincoln IL
145 PM CDT SAT JUL 14 2018
ILZ066-071-141915-
Clay-Effingham-
145 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHWESTERN EFFINGHAM COUNTIES UNTIL 215 PM CDT...
At 145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farina, or 16 miles east of Vandalia, moving east at 15 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Altamont.
This includes Interstate 70 between mile markers 78 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3905 8881 3908 8873 3892 8869 3891 8869
3891 8881
TIME...MOT...LOC 1845Z 272DEG 13KT 3893 8881
37Special weather statement, Jul 14, 2:23 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Lincoln IL
223 PM CDT SAT JUL 14 2018
ILZ056-061>063-066>068-071-072-142030-
Clay-Richland-Coles-Jasper-Effingham-Clark-Shelby-Crawford-
Cumberland-
223 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLES...WEST CENTRAL
CRAWFORD...JASPER...SOUTHWESTERN CLARK...SOUTHEASTERN SHELBY...
WESTERN RICHLAND...CUMBERLAND...CLAY AND EFFINGHAM COUNTIES UNTIL 330
PM CDT...
At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewardson to near Watson to near Omega.
Movement was east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Effingham, Olney, Flora, Newton, Toledo, Casey, Neoga, Teutopolis,
Greenup, Louisville, Clay City, Watson, Stewardson, Noble, Dieterich,
Xenia, Bible Grove, Ste. Marie, Willow Hill and Jewett.
This includes the following highways...
Interstate 57 between mile markers 149 and 180.
Interstate 70 between mile markers 88 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3861 8869 3882 8870 3895 8861 3935 8869
3942 8802 3894 8792 3860 8816
TIME...MOT...LOC 1922Z 270DEG 27KT 3929 8858 3895 8852 3863 8874
37Special weather statement, Jul 14, 3:59 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lincoln IL
359 PM CDT SAT JUL 14 2018
ILZ036-040-041-047-049-050-142200-
Scott-Mason-Morgan-Schuyler-Cass-Fulton-
359 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...SOUTHWESTERN FULTON...
CASS...SCHUYLER...SOUTHWESTERN MASON AND CENTRAL MORGAN COUNTIES
UNTIL 500 PM CDT...
At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vermont to near Winchester. Movement was
northeast at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Jacksonville, Beardstown, Rushville, Lewistown, Virginia, Winchester,
Astoria, Meredosia, Bluff Springs, Bluffs, Vermont, Murrayville,
Chandlerville, Chapin, Woodson, Ipava, Arenzville, Bath, Manchester
and Alsey.
This includes Interstate 72 between mile markers 43 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4028 9057 4027 9045 4032 9045 4042 9013
3953 9015 3952 9058 3971 9065 3983 9057
3987 9059 3997 9051 3999 9052 3998 9060
4003 9061 4005 9068 4008 9067 4008 9070
4011 9071 4010 9091 4017 9092
TIME...MOT...LOC 2059Z 238DEG 12KT 4026 9043 3961 9048
ShimonLocal storm report, Jul 14, 4:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT SAT JUL 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
07/14/2018 EFFINGHAM IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES REPORTED DOWN. HOUSES
DAMAGED FROM FALLEN TREES.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:48 PM CDT | Special Weather Statement | ILX | Knox | 57 min |
| Jul 13, 8:43 PM CDT | Special Weather Statement | ILX | Knox | 62 min |
| Jul 13, 9:43 PM CDT | Special Weather Statement | ILX | Stark | 62 min |
| Jul 14, 3:09 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 20 more | 13 hr |
| Jul 14, 9:04 AM CDT | Special Weather Statement | ILX | McLean | 26 min |
| Jul 14, 9:21 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Vermilion | 39 min |
| Jul 14, 9:58 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Jul 14, 10:07 AM CDT | Special Weather Statement | ILX | Vermilion | 38 min |
| Jul 14, 11:02 AM CDT | Special Weather Statement | ILX | Piatt | 28 min |
| Jul 14, 11:46 AM CDT | Special Weather Statement | ILX | Douglas | 29 min |
| Jul 14, 12:36 PM CDT | Special Weather Statement | ILX | Coles | 24 min |
| Jul 14, 1:13 PM CDT | Special Weather Statement | ILX | Shelby | 32 min |
| Jul 14, 1:45 PM CDT | Special Weather Statement | ILX | Effingham | 30 min |
| Jul 14, 1:55 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 50 min |
| Jul 14, 2:09 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 51 min |
| Jul 14, 2:23 PM CDT | Special Weather Statement | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 67 min |
| Jul 14, 2:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 38 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 52 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 61 min |
| Jul 14, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 33 min |
| Jul 14, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 14, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Schuyler | 3 hr |
| Jul 14, 5:50 PM CDT | Flash Flood Warning | ILX | Fulton | 112 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.